Document Type

Article

Publication Date

2010

Abstract

Three dimensional anisotropic attenuating and scattering media sharing the same albedo operator have been shown to be related via a gauge transformation. Such transformations define an equivalence relation. We show that the gauge equivalence is also valid in media with non-constant index of refraction, modeled by a Riemannian metric. The two dimensional model is also investigated.

Publication Title

Inverse Problems and Imaging

Volume

4

Issue

1

First Page

151

Last Page

167

Required Publisher's Statement

Inverse Problems and Imaging (IPI) is published by the American Institute of Mathematical Sciences.

Included in

Analysis Commons

Share

COinS